Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: Instant Maths by Ann Cutler

Reviewed Work: Instant Maths by Ann Cutler
Review by: W. G. Kellaway
The Mathematical Gazette
Vol. 47, No. 361 (Oct., 1963), pp. 252-253
DOI: 10.2307/3613418
Stable URL: http://www.jstor.org/stable/3613418
Page Count: 2
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
252
    252
  • Thumbnail: Page 
253
    253